# SDR DL72S952169

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Condition: Damage
- Location: Nr 4 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 FORE FLAP FLAP L/E DAMAGE DUE TO HITTING T/E BRACKETS IN UP POSITION.  REPAIRED PER SRM 57-50-4 FIG 1.
